An inverse problem for higher-order differential equations with a singularity
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1993), pp. 59-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_7_a10,
author = {V. A. Yurko},
title = {An inverse problem for higher-order differential equations with a~singularity},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {59--67},
year = {1993},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_7_a10/}
}
V. A. Yurko. An inverse problem for higher-order differential equations with a singularity. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1993), pp. 59-67. http://geodesic.mathdoc.fr/item/IVM_1993_7_a10/